Follow
Heriberto Román Flores
Heriberto Román Flores
Verified email at uta.cl
Title
Cited by
Cited by
Year
On new solutions of fuzzy differential equations
Y Chalco-Cano, H Roman-Flores
Chaos, Solitons & Fractals 38 (1), 112-119, 2008
6712008
Fuzzy differential equations and the extension principle
MT Mizukoshi, LC Barros, Y Chalco-Cano, H Román-Flores, ...
Information Sciences 177 (17), 3627-3635, 2007
2442007
Comparation between some approaches to solve fuzzy differential equations
Y Chalco-Cano, H Roman-Flores
Fuzzy sets and systems 160 (11), 1517-1527, 2009
2052009
Calculus for interval-valued functions using generalized Hukuhara derivative and applications
Y Chalco-Cano, A Rufián-Lizana, H Román-Flores, MD Jiménez-Gamero
Fuzzy Sets and Systems 219, 49-67, 2013
2032013
Generalized derivative and π-derivative for set-valued functions
Y Chalco-Cano, H Román-Flores, MD Jiménez-Gamero
Information Sciences 181 (11), 2177-2188, 2011
1982011
A Jensen type inequality for fuzzy integrals
H Román-Flores, A Flores-Franulič, Y Chalco-Cano
Information Sciences 177 (15), 3192-3201, 2007
1722007
A note on transitivity in set-valued discrete systems
H Román-Flores
Chaos, Solitons & Fractals 17 (1), 99-104, 2003
1652003
A Chebyshev type inequality for fuzzy integrals
A Flores-Franulič, H Román-Flores
Applied Mathematics and Computation 190 (2), 1178-1184, 2007
1572007
Ostrowski type inequalities for interval-valued functions using generalized Hukuhara derivative
Y Chalco-Cano, A Flores-Franulič, H Román-Flores
Computational & Applied Mathematics 31, 457-472, 2012
1522012
A note on Zadeh's extensions
H Román-Flores, LC Barros, RC Bassanezi
Fuzzy sets and systems 117 (3), 327-331, 2001
1332001
Some integral inequalities for fuzzy-interval-valued functions
TM Costa, H Román-Flores
Information Sciences 420, 110-125, 2017
1262017
Some integral inequalities for interval-valued functions
H Román-Flores, Y Chalco-Cano, WA Lodwick
Computational and Applied Mathematics 37 (2), 1306-1318, 2018
1222018
Embedding of level-continuous fuzzy sets on Banach spaces
H Román-Flores, M Rojas-Medar
Information Sciences 144 (1-4), 227-247, 2002
1072002
The fuzzy integral for monotone functions
H Román-Flores, A Flores-Franulic, Y Chalco-Cano
Applied Mathematics and Computation 185 (1), 492-498, 2007
1022007
Robinson’s chaos in set-valued discrete systems
H Román-Flores, Y Chalco-Cano
Chaos, Solitons & Fractals 25 (1), 33-42, 2005
832005
Distance measures for interval type-2 fuzzy numbers
JC Figueroa-García, Y Chalco-Cano, H Román-Flores
Discrete Applied Mathematics 197, 93-102, 2015
702015
Sugeno integral and geometric inequalities
H Roman-Flores, Y Chalco-Cano
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems …, 2007
672007
Opial-type inequalities for interval-valued functions
TM Costa, H Román-Flores, Y Chalco-Cano
Fuzzy Sets and Systems 358, 48-63, 2019
652019
Some chaotic properties of Zadeh’s extensions
H Román-Flores, Y Chalco-Cano
Chaos, Solitons & Fractals 35 (3), 452-459, 2008
652008
A convolution type inequality for fuzzy integrals
H Román-Flores, A Flores-Franulič, Y Chalco-Cano
Applied Mathematics and Computation 195 (1), 94-99, 2008
612008
The system can't perform the operation now. Try again later.
Articles 1–20